On some problems in perturbation theory of smooth invariant tori of dynamical systems

Authors

  • A. M. Samoilenko

Abstract

Problems related to perturbation theory of smooth invariant tori of dynamical systems in a n-dimensional Euclidean spaceR n are considered. The clarification of these problems plays an important role for perturbation theory suggested by the author in [1] and extends the scope of its application.

Published

25.12.1994

Issue

Section

Research articles

How to Cite

Samoilenko, A. M. “On Some Problems in Perturbation Theory of Smooth Invariant Tori of Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 12, Dec. 1994, pp. 1665–1699, https://umj.imath.kiev.ua/index.php/umj/article/view/5577.